# SDR USAA920081496

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 27,563 hours, 10,583 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: G2F21285
- Condition: Defective
- Location: Emergency O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHASE 4 CHECK PXH - EMERG EQUIP - L-1 DOOR OVERHEAD EMERGENCY OXYGEN GENERATOR FAILED SYSTEM TEST.  DOOR WILL NOT OPEN.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR OVERHEAD EMERGENCY OXYGEN CONTAINER.  OPERATIONAL CHECK GOOD.  (S)
